教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:The Minimal Speed of Traveling Fronts for the Lotka–Volterra Competition System
學年99
學期2
出版(發表)日期2011/06/01
作品名稱The Minimal Speed of Traveling Fronts for the Lotka–Volterra Competition System
作品名稱(其他語言)
著者Guo, Jong-shenq; Liang, Xing
單位淡江大學數學學系
出版者New York: Springer New York LLC
著錄名稱、卷期、頁數Journal of Dynamics and Differential Equations 23(2), pp.353-363
摘要We study the minimal speed for a two species competition system with monostable nonlinearity. We are interested in the linear determinacy for the minimal speed in the sense defined by (Lewis et al. J Math Biol 45:219–233, 2002). We provide more general cases for the linear determinacy than that of (Lewis et al. J Math Biol 45:219–233, 2002). For this, we study the minimal speed for the corresponding lattice dynamical system. Our approach gives one new way to study the traveling waves of the parabolic equations through its discretization which can be applied to other similar problems.
關鍵字
語言英文
ISSN1040-7294; 1572-9222
期刊性質國外
收錄於SCI
產學合作
通訊作者Liang, Xing
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!